# SDR YENA200313

- Difficulty date: July 10, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 186 hours, 66 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5911
- Condition: Discharged
- Location: Cabin
- Part time: 186 hours, 66 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS AT L2 R2 AND OVERHEAD POSITIONS INOP.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  OPS CHECK IAW 33-51-00 OK.
